# SDR LR7A9823

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 6100 · Propeller System
- Part: Cap
- Condition: Loose
- Location: Nr 2 Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN IN CLIMB AT 1750 Z DUE TO PROP OIL LOW LIGHT ON.  RESECURED PRESSURIZED CAP ON NR 2 PROP.  RESERVICED IAW HAM STD MM PARA 7-10, 7-11 PF 706 AND 707, OPS CHECK NORMAL.
